# SDR USAA001887

- Difficulty date: November 7, 2000
- Submitted: December 22, 2000
- Operation: Air carrier
- Aircraft: N252AU
- Make and model: Boeing 737201
- Aircraft serial: 22758
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Part time: 49,326 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND INTERCOSTAL CORRODED 1 INCH BY 1 INCH, STATION 990, LBL 17 FLOORBEAM INTERCOSTAL.  INSTALLED DOUBLER PER SRM 53-10-09 AND TR 53-60-02.  CORROSION LEVEL 1 C53-107-02.  (M)
